# SDR MALA000796

- Difficulty date: December 14, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K HEAVY INSPECTION, CORROSION ON LT CENTER AISLE SEAT TRACK APPROXIMATELY STA 294 - 379.  MAINTENANCE COMPLETED REPAIR IAW EO S53060.
